# SDR USAA950701

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Part time: 37,575 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND .6250 INCH CRACK IN RT WING LEADING EDGE OUTBOARD OF VORTILON.  STOP DRILLED CRACK AND INSTALLED DOUBLER AND SUPPORT ANGLE REPAIR PER SRM 57-068, FIGURE 9.  (X)
